Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 89, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Jun 27, 2015, 5:09 PM CDT for Livingston Parish, Tangipahoa Parish, Louisiana. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2015, 5:09 PM CDT (22:09 UTC)
- Expired
- Jun 27, 2015, 6:03 PM CDT
- In force
- 54 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties Livingston Parish, LA, Tangipahoa Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 10.2 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2494 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 677 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
222
WUUS54 KLIX 272209
SVRLIX
LAC063-105-272315-
/O.NEW.KLIX.SV.W.0089.150627T2209Z-150627T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
509 PM CDT SAT JUN 27 2015
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN TANGIPAHOA PARISH IN SOUTHEASTERN LOUISIANA...
CENTRAL LIVINGSTON PARISH IN SOUTHEASTERN LOUISIANA...
* UNTIL 615 PM CDT
* AT 509 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED OVER LIVINGSTON...OR 11 MILES EAST OF DENHAM
SPRINGS...AND MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
HAMMOND...PONCHATOULA...WALKER...LIVINGSTON...ALBANY...
SPRINGFIELD...ROBERT...NATALBANY...KILLIAN AND TICKFAW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 3056 9026 3035 9026 3034 9027 3030 9030
3029 9036 3031 9042 3032 9043 3033 9047
3034 9048 3034 9049 3033 9050 3042 9086
3060 9083
TIME...MOT...LOC 2209Z 279DEG 26KT 3050 9076
$$
CAB2 follow-up statements
575
WWUS54 KLIX 272242
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
542 PM CDT SAT JUN 27 2015
LAC063-272252-
/O.CAN.KLIX.SV.W.0089.000000T0000Z-150627T2315Z/
LIVINGSTON LA-
542 PM CDT SAT JUN 27 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LIVINGSTON PARISH IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3056 9026 3035 9026 3030 9030 3029 9034
3029 9036 3033 9047 3035 9048 3037 9050
3038 9050 3041 9052 3043 9055 3047 9055
3049 9057 3058 9057
TIME...MOT...LOC 2242Z 279DEG 26KT 3046 9049
$$
LAC105-272315-
/O.CON.KLIX.SV.W.0089.000000T0000Z-150627T2315Z/
TANGIPAHOA LA-
542 PM CDT SAT JUN 27 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHERN TANGIPAHOA PARISH...
AT 542 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED NEAR PONCHATOULA...OR NEAR HAMMOND. THIS STORM WAS NEARLY
STATIONARY.
LOCATIONS IMPACTED INCLUDE...
HAMMOND...PONCHATOULA...SPRINGFIELD...ROBERT...NATALBANY AND TICKFAW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 3056 9026 3035 9026 3030 9030 3029 9034
3029 9036 3033 9047 3035 9048 3037 9050
3038 9050 3041 9052 3043 9055 3047 9055
3049 9057 3058 9057
TIME...MOT...LOC 2242Z 279DEG 26KT 3046 9049
$$
CAB313
WWUS54 KLIX 272303
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
603 PM CDT SAT JUN 27 2015
LAC105-272312-
/O.CAN.KLIX.SV.W.0089.000000T0000Z-150627T2315Z/
TANGIPAHOA LA-
603 PM CDT SAT JUN 27 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TANGIPAHOA PARISH IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS
WEAKENED. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3056 9026 3035 9026 3030 9030 3029 9034
3029 9036 3033 9047 3035 9048 3037 9050
3038 9050 3041 9052 3043 9055 3047 9055
3049 9057 3058 9057
TIME...MOT...LOC 2254Z 279DEG 26KT 3043 9032
$$
CABWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:26 PM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jun 27, 3:26 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
326 PM CDT SAT JUN 27 2015
.DISCUSSION...
A WEAK COLD EXTENDING ACROSS CENTRAL LOUISIANA AND SOUTH CENTRAL
MISSISSIPPI THIS AFTERNOON WILL PUSH SOUTH INTO THE FORECAST
AREA LATE TODAY AND TONIGHT BEFORE SETTLING NEAR THE COAST ON
SUNDAY. THIS WAS OCCURRING AS AN UPPER TROUGH CONTINUED TO DEEPEN
OVER THE EASTERN CONUS. SCATTERED CONVECTION WAS BEING OBSERVED ACROSS
THE AREA IN ADVANCE OF THE FRONT THIS AFTERNOON AND THIS IS
EXPECTED TO CONTINUE THROUGH TONIGHT AND INTO SUNDAY AS THE FRONT
PRESSES SOUTHWARD. AREAS TO THE NORTH OF THE INTERSTATE 12 CORRIDOR...
AND ESPECIALLY ACROSS SOUTHWEST MISSISSIPPI...SHOULD SEE LOWER
RAIN CHANCES ON SUNDAY WITH SOMEWHAT DRIER AIR WORKING INTO THE
AREA IN THE WAKE OF THE BOUNDARY. THIS FRONT WILL WASH OUT MONDAY
WITH SCATTERED CONVECTION CONTINUING ACROSS THE AREA.
THE UPPER LEVEL TROUGH WILL PERSIST OVER THE EASTERN CONUS FOR
MUCH OF THE UPCOMING WEEK...ALTHOUGH IT AND ITS WESTERN RIDGE
COUNTERPART WILL DIMINISH IN AMPLITUDE SOMEWHAT AS THE WEEK
PROGRESSES. DAILY DIURNAL CONVECTION WILL STILL BE A THREAT
THROUGH THE MIDDLE PART OF THE WEEK BEFORE DRIER AIR WORKING INTO
THE REGION THEREAFTER SERVES TO LIMIT THE CONVECTION FOR THURSDAY
AND FRIDAY.
TEMPERATURES WILL BE NEAR OR SLIGHTLY BELOW NORMAL SUNDAY AND
MONDAY BEFORE TRENDING TO NEAR OR SLIGHTLY ABOVE NORMAL FOR THE
END OF THE WEEK. 11
&&
&&
.AVIATION...
SCATTERED TO LOCALLY NUMEROUS SHRA/TSRA WILL CONTINUE
THROUGH 03Z LOWERING CONDITIONS TO IFR. GUSTY WINDS TO 30 TO 40KT
WILL ACCOMPANY THE STRONGER THUNDERSTORMS. EXPECT CONVECTION TO
LINGER LONGER INTO EVENING THAN NORMAL AS WEAK FRONTAL BOUNDARY
MOVES INTO REGION ACTING AS A FOCUS. HAVE CONTINUED PROB30
CONVECTION THRU 06Z. OUTSIDE OF CONVECTION EXPECT GENERAL VFR
CONDITIONS. FR
&&
.MARINE...
SOUTHWEST TO WEST WINDS ARE EXPECTED TO BE AS HIGH AS 15 KNOTS OVER
WESTERN COASTAL WATERS AND 15 TO 20 KNOTS OVER EASTERN COASTAL
WATERS TONIGHT AS A FRONTAL BOUNDARY APPROACHES FROM THE NORTH.
THIS FRONT IS EXPECTED TO STALL OUT NEAR THE COAST ON SUNDAY
BEFORE BECOMING DIFFUSE ON MONDAY. WESTERLY WINDS WILL LOWER INTO
THE 10 TO 15 KNOT RANGE SUNDAY AND MONDAY AND THEN BECOME MORE
SOUTHWEST AND EASE SOMEWHAT AS THE WEEK PROGRESSES. SEAS OF 2 TO
4 FEET THROUGH SUNDAY WILL LOWER INTO THE 1 TO 2 FEET RANGE
DURING THE WORKWEEK. SHOWER AND THUNDERSTORM COVERAGE WILL BE
GREATEST ACROSS THE COASTAL WATERS TONIGHT THROUGH MONDAY. 11
&&
.DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...AFTERNOON CONVECTION. RIVER FLOOD WARNINGS ON MISSISSIPPI
RIVER.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED WATCH/WARNING/ADVISORY
ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 71 87 69 88 / 60 30 10 40
BTR 73 88 72 89 / 60 40 30 40
ASD 74 87 73 88 / 60 50 40 40
MSY 76 87 76 89 / 50 60 40 50
GPT 76 87 75 88 / 50 60 40 40
PQL 73 87 73 88 / 60 60 40 40
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Jun 27, 5:06 PM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 506 PM CDT SAT JUN 27 2015 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-281015- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 506 PM CDT SAT JUN 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE INTO THE EVENING AS A WEAK COLD FRONT MOVES INTO THE REGION. A FEW THUNDERSTORMS THIS EVENING COULD BECOME STRONG TO MARGINALLY SEVERE WITH THE MAIN THREATS BEING STRONG GUSTY WINDS...FREQUENT LIGHTNING...AND TORRENTIAL DOWNPOURS. WESTERLY WINDS OF 15 TO 20 KNOTS ARE EXPECTED AT TIMES ACROSS PORTIONS OF THE COASTAL WATERS. A SMALL CRAFT ADVISORY MAY BE NEEDED IF WINDS GET A LITTLE BIT STRONGER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS ARE EXPECTED SUNDAY THROUGH WEDNESDAY WITH MUCH LOWER CHANCES OF THUNDERSTORMS EXPECTED THURSDAY AND FRIDAY. THE CHANCE OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Jun 27, 2:40 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
240 PM CDT SAT JUN 27 2015
MSZ068-272045-
WILKINSON-
240 PM CDT SAT JUN 27 2015
...A STRONG THUNDERSTORM WILL AFFECT WILKINSON COUNTY...
AT 238 PM CDT...A STRONG THUNDERSTORM WAS NEAR SLOCUM...OR 15 MILES
SOUTH OF MONTEREY...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM ALONG WITH
CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAINFALL.
LOCATIONS IMPACTED INCLUDE...
WOODVILLE...DOLOROSA AND FORT ADAMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3132 9111 3133 9110 3130 9108 3106 9109
3105 9156 3107 9156 3111 9163 3113 9163
3118 9159 3121 9159 3123 9157 3124 9154
3122 9152 3124 9148 3126 9148 3128 9150
3129 9147 3132 9146 3133 9113
TIME...MOT...LOC 1938Z 272DEG 25KT 3123 9168Special weather statement, Jun 27, 3:26 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
326 PM CDT SAT JUN 27 2015
LAZ034>036-048-MSZ068-272130-
WEST FELICIANA-EAST FELICIANA-POINTE COUPEE-EAST BATON
ROUGE-WILKINSON-
326 PM CDT SAT JUN 27 2015
...A STRONG THUNDERSTORM WILL AFFECT WEST FELICIANA...POINTE
COUPEE...NORTHWESTERN EAST BATON ROUGE...WESTERN EAST FELICIANA
PARISHES IN SOUTHEASTERN LOUISIANA AND SOUTHERN WILKINSON COUNTIES...
AT 322 PM CDT...SHOWERS AND A STRONG THUNDERSTORM WAS LOCATED OVER
WESTERN POINT COUPEE PARISH...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 35 MPH ARE POSSIBLE WITH THESE STORMS...ALONG
WITH CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAINFALL.
LOCATIONS IMPACTED INCLUDE... ZACHARY...NEW ROADS...JACKSON...ST.
FRANCISVILLE...CENTREVILLE...
SLAUGHTER...FORDOCHE...MORGANZA...WILSON...NORWOOD...WAKEFIELD...
BATCHELOR...LETTSWORTH AND SPILLMAN.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3099 9178 3100 9177 3102 9165 3097 9166
3100 9164 3103 9157 3110 9106 3066 9102
3063 9129 3065 9130 3066 9133 3065 9132
3063 9133 3058 9175 3071 9173 3078 9177
3080 9179 3098 9180
TIME...MOT...LOC 2022Z 262DEG 44KT 3077 9173Special weather statement, Jun 27, 3:34 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
334 PM CDT SAT JUN 27 2015
MSZ082-272100-
JACKSON-
334 PM CDT SAT JUN 27 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT JACKSON COUNTY...
AT 330 PM CDT...A LINE OF SHOWERS AND STRONG THUNDERSTORMS WAS
LOCATED OVER NORTH JACKSON COUNTY MOVING EAST SOUTHEAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS...ALONG
WITH FREQUENT LIGHTNING AND HEAVY RANFALL.
LOCATIONS IMPACTED INCLUDE...
OCEAN SPRINGS...MOSS POINT...ESCATAWPA...GAUTIER...WADE...GULF
HILLS...BIG POINT...VANCLEAVE...HICKORY HILLS...HURLEY...HELENA AND
GULF PARK ESTATES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3039 8840 3032 8849 3033 8851 3035 8851
3034 8852 3035 8858 3037 8859 3037 8860
3036 8860 3037 8861 3035 8861 3036 8862
3036 8868 3040 8882 3071 8885 3073 8841
TIME...MOT...LOC 2030Z 284DEG 30KT 3070 8822 3059 8873Special weather statement, Jun 27, 4:03 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
403 PM CDT SAT JUN 27 2015
LAZ034>036-046>048-050-272200-
LIVINGSTON-WEST FELICIANA-IBERVILLE-EAST FELICIANA-POINTE COUPEE-WEST
BATON ROUGE-EAST BATON ROUGE-
403 PM CDT SAT JUN 27 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
LIVINGSTON...WEST BATON ROUGE...SOUTHEASTERN WEST FELICIANA...
SOUTHEASTERN POINTE COUPEE...NORTHWESTERN IBERVILLE...EAST BATON
ROUGE AND SOUTHWESTERN EAST FELICIANA PARISHES...
AT 400 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR LIVONIA TO
WEST OF PORT ALLEN...MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
BATON ROUGE...ZACHARY...BAKER...DENHAM SPRINGS...PORT ALLEN...NEW
ROADS...OAK HILLS PLACE...ADDIS...BRUSLY...LIVONIA...MARINGOUIN...
SLAUGHTER...FORDOCHE...ROSEDALE...GROSSE TETE...MORGANZA...LOTTIE...
MONTICELLO...PRIDE AND WATSON.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3078 9160 3075 9094 3034 9093 3035 9095
3034 9098 3038 9163 3040 9162 3043 9164
3044 9164 3046 9166
TIME...MOT...LOC 2100Z 267DEG 23KT 3056 9149Special weather statement, Jun 27, 4:32 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
432 PM CDT SAT JUN 27 2015
LAZ039-040-071-072-272215-
SOUTHERN TANGIPAHOA LA-NORTHERN TANGIPAHOA LA-WASHINGTON LA-
ST. TAMMANY LA-
432 PM CDT SAT JUN 27 2015
...SPECIAL WEATHER STATEMENT...
AT 432 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WILMER...OR 9 MILES EAST OF AMITE...MOVING EAST AT 15 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BOGALUSA...FRANKLINTON...FOLSOM...SUN...WILMER...BUSH AND ENON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3078 8982 3078 8983 3075 8983 3073 8984
3072 8983 3071 8985 3069 8985 3068 8984
3066 8984 3066 8985 3053 8987 3067 9051
3083 9045 3088 8980
TIME...MOT...LOC 2132Z 288DEG 13KT 3073 9035
CABSpecial weather statement, Jun 27, 4:54 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 454 PM CDT SAT JUN 27 2015 LAZ036-037-048-050-272245- LIVINGSTON LA-EAST FELICIANA LA-ST. HELENA LA-EAST BATON ROUGE LA- 454 PM CDT SAT JUN 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR LIVINGSTON...SOUTHERN ST. HELENA...CENTRAL EAST BATON ROUGE AND SOUTHEASTERN EAST FELICIANA PARISHES UNTIL 545 PM CDT... AT 453 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WATSON...OR 8 MILES NORTHEAST OF DENHAM SPRINGS...MOVING EAST AT 30 MPH. WINDS IN EXCESS OF 40 MPH EVEN APPROACHING 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BATON ROUGE...DENHAM SPRINGS...WALKER...LIVINGSTON...ALBANY... MONTPELIER...GREENWELL SPRING...SHENANDOAH...MONTICELLO...PRIDE... MERRYDALE...WATSON...WESTMINSTER...INNISWOLD...BROWNFIELDS AND KILLIAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3072 9105 3076 9057 3033 9056 3042 9114 TIME...MOT...LOC 2153Z 275DEG 27KT 3058 9089 CAB
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 2:00 PM CDT | Special Weather Statement | LIX | Saint Tammany | 60 min |
| Jun 27, 2:19 PM CDT | Special Weather Statement | LIX | Orleans | 56 min |
| Jun 27, 2:34 PM CDT | Special Marine Warning | LIX | 56 min | |
| Jun 27, 3:26 PM CDT | Special Weather Statement | LIX | East Feliciana, Pointe Coupee, West Feliciana | 64 min |
| Jun 27, 4:03 PM CDT | Special Weather Statement | LIX | East Baton Rouge, Pointe Coupee, West Baton Rouge | 57 min |
| Jun 27, 4:32 PM CDT | Special Weather Statement | LIX | Washington | 43 min |
| Jun 27, 4:54 PM CDT | Special Weather Statement | LIX | East Baton Rouge, Livingston | 51 min |
| Jun 27, 5:46 PM CDT | Special Marine Warning | LIX | 44 min | |
| Jun 27, 6:14 PM CDT | Special Weather Statement | LIX | Iberville | 46 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.